# SDR DALA2023050303435

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 2,882 hours, 337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 FA'S REPORT ALL EIGHT DOOR SAFETY PINS WERE DIFFICULT TO REPLACE IN ORDER TO SAFE THE DOORS. CORRECTIVE ACTION: NO FLOOR HEATER FAULTS. ALL CABIN ARM DISARM CHK SATISFACTORY. (4659917)
